Indiana, 2015

Damaging Winds in Indiana, May 30, 2015

May 30, 2015 · NWS PAH · 2 events in 2 counties and zones

A few isolated damaging wind gusts occurred with bands of northeastward moving thunderstorms. Weak to moderate instability and deep, unidirectional southwesterly flow aloft helped to maintain the storms.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
1
Injuries
1
Property damage
$6,000
Crop damage
None recorded
Events
2

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS PAH wrote it up.

A few isolated damaging wind gusts occurred with bands of northeastward moving thunderstorms. Weak to moderate instability and deep, unidirectional southwesterly flow aloft helped to maintain the storms. A 500 mb shortwave trough over the Ozarks moved northeast to the vicinity of the Ohio and Mississippi River confluence by mid-afternoon. A weak surface low pressure center moved northeast from southeast Missouri into south central Illinois.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Paducah, KY wrote its last area forecast discussion before the first event at May 30, 1:50 PM CST, 55 minutes earlier.

Area forecast discussion, May 30, 1:50 PM CST, 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PADUCAH KY
250 PM CDT SAT MAY 30 2015

.SHORT TERM...(THIS EVENING THROUGH MONDAY NIGHT)
ISSUED AT 138 PM CDT SAT MAY 30 2015

WARM/MOIST ENVIRON FOR STORMS TO DEVELOP/DISSIPATE/REDEVELOP IN
AFTERNOON HEAT...BUT NO STRONG DYNAMICAL ENERGY MEANS MAINLY PULSE
AND LINE SEGMENTS SUB SEVERE WITH HEAVY RAIN PRIMARY FOCUS. CANNOT
RULE OUT AN ISOLATED WIND GUST HOWEVER.

THIS HIGH POP REGIME WILL CONTINUE INTO THE EVENING HOURS UPPER
LOW OPENS OUT ON ITS MOVE ACROSS MID MISSISSIPPI AND LOWER OHIO
RIVER VALLES AND DRIVES COLD FRONT THRU FOR PASSAGE. BY
MIDNIGHT/THEREAFTER...SHOULD SEE DRIER AIR WORKING IN FROM BEHIND
FRONT...AS IT SHFTS EAST.

ANOTHER LOBE OF ENERGY DOES LIFT ACROSS MEAN UPPER TROF AND THRU
OUR AREA TMRW...SO WE'LL HAVE TO LINGER POPS THRU SUNDAY...BUT
THEY'LL BE ON THE DOWNTICK IN COMPARISON.

HIGHS IN THE 80S WILL BE MOVING INTO THE 70S FOR SUNDAY-MONDAY AS
LOWS IN THE 60S RECENTLY NUDGE DOWN INTO THE 50S AS WELL.

.LONG TERM...(TUESDAY THROUGH FRIDAY)
ISSUED AT 250 PM CDT SAT MAY 30 2015

MODEL RUN-TO-RUN CONSISTENCY HAS BECOME POOR. THE 12Z RUNS OF THE
ECMWF/GFS/GFS ENSEMBLE MEAN HAVE ALL SLOWED THE EASTWARD PROGRESSION
OF THE WEAK UPPER TROUGH. BASED ON THE LATEST RUNS...THE TROUGH WILL
LINGER ACROSS THE OHIO VALLEY THROUGH THURSDAY. AT THE SURFACE...THE
MODELS NOW INDICATE A WEAK INVERTED TROUGH WILL EXTEND NORTHEAST
ACROSS THE LOWER OHIO VALLEY THROUGH MID WEEK. THE MODELS KEEP THE
LOW LEVEL FLOW VERY WEAK UNTIL FRIDAY...WHEN THEY INDICATE SOUTH TO
SOUTHWEST LOW LEVEL FLOW WILL DEVELOP.

AS A RESULT...THE FORECAST IS A BIT WETTER LATE IN THE
PERIOD...ESPECIALLY THURSDAY THROUGH SATURDAY. THE FORECAST WILL
CONTAIN SLIGHT CHANCE POPS STARTING ON THURSDAY. THE MODELS INDICATE
MOISTURE POOLING WILL OCCUR ALONG THE INVERTED SURFACE TROUGH
THURSDAY. ONCE THE TROUGH MOVES OUT...THERE IS SOME POTENTIAL FOR
CONVECTIVE ACTIVITY TO PROPAGATE EAST OR SOUTHEAST THROUGH THE WEAK
AND BROAD UPPER RIDGE FRIDAY AND SATURDAY.

WITH THE SLOWER MOVEMENT OF THE TROUGH...THE MODELS HAVE TRENDED A
BIT COOLER TUESDAY AND WEDNESDAY. HIGHS WILL BE IN THE MID 70S
TUESDAY AND AROUND 80 WEDNESDAY. AFTER THE TROUGH MOVES OUT...HIGH
TEMPS WILL GRADUALLY RISE THROUGH THE 80S. OVERNIGHT LOWS WILL ALSO
CREEP UPWARD AS DEW POINTS SLOWLY RISE.

&&

.AVIATION...
ISSUED AT 138 PM CDT SAT MAY 30 2015

WHILE VFR SCT-BKN BASES ARE PRESENT...ACTIVE CONVECTIVE ELEMENTS
PRODUCING MVFR CIGS AND ISOLATED POCKETS OF IFR ARE NOT OUT OF THE
QUESTION. SIMILARLY...MVFR RESTRICTED VSBYS IN CONVECTION ARE
FORECAST INTO THE EVENING HOURS...AND IFR CANNOT BE ALTOGETHER
RULED OUT. SLYS MAY GUST INTO THE 20S KTS AT TIMES...MAINLY
DIURNALLY. OVERNIGHT...POPS SHOULD WANE BUT LOW CIGS IN THE IFR
CAT MAYD DEVELOP ALONG/BEHIND FRONT MAKING PASSAGE. WE'LL SEE THAT
MOVE BACK INTO THE MVFR RANGE AFTER SUNRISE/DURING THE PLANNING
PERIOD AS VICINITY MENTION OF SHOWERS/STORMS AGAIN APPEARS. WINDS
TONIGHT SHIFT TO WLYS WITH FROPA AND THEN NWLYS-NLYS BY TMRW
MORNING.

&&

.PAH WATCHES/WARNINGS/ADVISORIES...
IL...NONE.
MO...NONE.
IN...NONE.
KY...NONE.

&&

LONG TERM...MY
Hazardous weather outlook, May 30, 2:39 AM CST, 12 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PADUCAH KY
339 AM CDT SAT MAY 30 2015

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-311000-
JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON-
WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE-
HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH-
WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-
LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL-
UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN-
MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER-
RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID-
339 AM CDT SAT MAY 30 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN
ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST
MISSOURI.

.DAY ONE...TODAY AND TONIGHT

NUMEROUS THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS THE REGION
BY LATE MORNING AND CONTINUE THROUGH THE EARLY EVENING. A STRAY
STORM MAY PULSE UP TO PRODUCE VERY ISOLATED DAMAGING WINDS...BUT
THE PRIMARY CONCERNS WILL BE LOCALLY HEAVY RAINFALL AND LIGHTNING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

ISOLATED THUNDERSTORMS WILL BE POSSIBLE MAINLY OVER SOUTHWEST
INDIANA AND WEST KENTUCKY SUNDAY. LIGHTNING WILL BE THE PRIMARY
CONCERN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

DRS

In the hours before

Special weather statement, May 30, 11:41 AM CST, 3 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
1241 PM CDT SAT MAY 30 2015

ILZ092-KYZ001>004-MOZ111-112-114-301830-
ALEXANDER IL-FULTON KY-HICKMAN KY-CARLISLE KY-BALLARD KY-
NEW MADRID MO-SCOTT MO-MISSISSIPPI MO-
1241 PM CDT SAT MAY 30 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ALEXANDER...
SOUTHWESTERN BALLARD...WESTERN CARLISLE...HICKMAN...FULTON...
MISSISSIPPI...SOUTHEASTERN SCOTT AND EAST CENTRAL NEW MADRID COUNTIES
UNTIL 130 PM CDT...

AT 1240 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS
NEAR PINHOOK...CLOSE TO EAST PRAIRIE...MOVING NORTHEAST AT 30 MPH.
THEY WERE PART OF A BROADER CLUSTER EXTENDING FROM JUST SOUTH OF
CAPE GIRARDEAU TO NEAR THE TENNESSEE AND ARKANSAS BORDER. SOME OF
THESE STORMS PRODUCED GUSTY WINDS TO 55 MPH AS THEY PASSED THROUGH
TIPTONVILLE EARLIER.

WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THESE STRONGER
STORMS.

LOCATIONS IMPACTED INCLUDE...
CHARLESTON...EAST PRAIRIE...CAIRO...FULTON...HICKMAN...CLINTON...
BARDWELL...WICKLIFFE...BERTRAND...WYATT...ANNISTON...PINHOOK...
DORENA...CAYCE...ARLINGTON...COLUMBUS...DIEHLSTADT...WILSON CITY AND
BOUNDURANT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3700 8946 3708 8910 3650 8886 3651 8932
      3650 8941
TIME...MOT...LOC 1740Z 235DEG 27KT 3670 8932
Special weather statement, May 30, 12:16 PM CST, 2 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
116 PM CDT SAT MAY 30 2015

ILZ084-088>094-KYZ001>013-MOZ076-086-087-110>112-114-301915-
POPE IL-PULASKI IL-MASSAC IL-JACKSON IL-ALEXANDER IL-UNION IL-
HARDIN IL-JOHNSON IL-CRITTENDEN KY-HICKMAN KY-LYON KY-LIVINGSTON KY-
TRIGG KY-MCCRACKEN KY-FULTON KY-CALLOWAY KY-CALDWELL KY-CARLISLE KY-
GRAVES KY-BALLARD KY-MARSHALL KY-MISSISSIPPI MO-SCOTT MO-
CAPE GIRARDEAU MO-PERRY MO-BOLLINGER MO-STODDARD MO-NEW MADRID MO-
116 PM CDT SAT MAY 30 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN JACKSON...MASSAC...
JOHNSON...ALEXANDER...SOUTHWESTERN HARDIN...UNION...POPE...PULASKI...
CARLISLE...HICKMAN...CALLOWAY...FULTON...MARSHALL...BALLARD...
CRITTENDEN...GRAVES...LYON...MCCRACKEN...SOUTHWESTERN TRIGG...
LIVINGSTON...WEST CENTRAL CALDWELL...EAST CENTRAL BOLLINGER...
MISSISSIPPI...SCOTT...NEW MADRID...EASTERN STODDARD...CAPE GIRARDEAU
AND SOUTHEASTERN PERRY COUNTIES UNTIL 215 PM CDT...

AT 114 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORM NEAR
CALVERT CITY...MOVING NORTHEAST AT 40 TO 45 MPH. OTHER STRONG STORMS
WERE CROSSING THE MISSISSIPPI RIVER INTO SOUTHWEST ILLINOIS AND FAR
WESTERN KENTUCKY.

WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH STRONGER STORMS.

LOCATIONS IMPACTED INCLUDE...
CAPE GIRARDEAU...PADUCAH...MURRAY...SIKESTON...JACKSON...MAYFIELD...
DEXTER...METROPOLIS...CHARLESTON...SCOTT CITY...ANNA...MALDEN...EAST
PRAIRIE...NEW MADRID...MARION...CHAFFEE...CAIRO...CALVERT CITY...
FULTON AND HICKMAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3663 8998 3761 8984 3756 8827 3741 8799
      3667 8797 3668 8807 3650 8805 3651 8932
      3650 8953 3648 8952 3646 8996
TIME...MOT...LOC 1814Z 204DEG 47KT 3713 8839
Special weather statement, May 30, 1:05 PM CST, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
205 PM CDT SAT MAY 30 2015

ILZ081>091-094-KYZ005>014-301945-
JACKSON IL-FRANKLIN IL-GALLATIN IL-WHITE IL-HAMILTON IL-UNION IL-
POPE IL-HARDIN IL-WILLIAMSON IL-MASSAC IL-JOHNSON IL-SALINE IL-
CALLOWAY KY-CRITTENDEN KY-CALDWELL KY-GRAVES KY-UNION KY-LYON KY-
MARSHALL KY-LIVINGSTON KY-TRIGG KY-MCCRACKEN KY-
205 PM CDT SAT MAY 30 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN UNION...NORTHEASTERN
JACKSON...MASSAC...SALINE...JOHNSON...FRANKLIN...HAMILTON...POPE...
GALLATIN...WILLIAMSON...HARDIN...SOUTHWESTERN WHITE...SOUTHWESTERN
POSEY...LYON...MCCRACKEN...TRIGG...SOUTHWESTERN UNION...CALLOWAY...
LIVINGSTON...MARSHALL...GRAVES...CRITTENDEN AND CENTRAL CALDWELL
COUNTIES UNTIL 245 PM CDT...

AT 205 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR DE SOTO TO NEAR VIENNA
TO NEAR MAYFIELD...AND MOVING NORTHEAST AT 45 MPH.

WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
CARBONDALE...PADUCAH...MURRAY...HERRIN...MAYFIELD...HARRISBURG...WEST
FRANKFORT...MURPHYSBORO...BENTON...METROPOLIS...PRINCETON...
CARTERVILLE...ELDORADO...JOHNSTON CITY...MARION...MCLEANSBORO...
CALVERT CITY...CADIZ...CHRISTOPHER AND STURGIS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3650 8870 3742 8892 3784 8939 3819 8852
      3786 8807 3782 8806 3783 8808 3782 8809
      3780 8805 3664 8771 3663 8785 3667 8786
      3668 8807 3655 8804 3650 8838
TIME...MOT...LOC 1905Z 235DEG 47KT 3782 8928 3746 8887 3679 8866
Special weather statement, May 30, 2:28 PM CST, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
328 PM CDT SAT MAY 30 2015

ILZ087-091-KYZ010-014-302115-
HARDIN IL-GALLATIN IL-CRITTENDEN KY-UNION KY-
328 PM CDT SAT MAY 30 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN GALLATIN...
NORTHEASTERN HARDIN...SOUTHWESTERN POSEY...NORTH CENTRAL CRITTENDEN
AND SOUTHWESTERN UNION COUNTIES UNTIL 415 PM CDT...

AT 328 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES SOUTHWEST OF STURGIS...MOVING NORTH AT 40 MPH.

WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MORGANFIELD...STURGIS...SHAWNEETOWN...UNIONTOWN...CAVE-IN-ROCK AND
OLD SHAWNEETOWN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN PADUCAH.

&&

LAT...LON 3781 8807 3780 8807 3780 8806 3779 8798
      3777 8796 3778 8794 3777 8786 3739 8799
      3745 8823 3782 8816
TIME...MOT...LOC 2028Z 193DEG 34KT 3750 8811

SMITH
Special weather statement, May 30, 2:40 PM CST, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
340 PM CDT SAT MAY 30 2015

INZ086-KYZ010-013>016-018-020-302145-
VANDERBURGH IN-HOPKINS KY-CRITTENDEN KY-CALDWELL KY-HENDERSON KY-
UNION KY-WEBSTER KY-MCLEAN KY-
340 PM CDT SAT MAY 30 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN VANDERBURGH...
WESTERN HENDERSON...WEBSTER...CENTRAL HOPKINS...EASTERN CRITTENDEN...
CENTRAL CALDWELL...NORTHWESTERN MCLEAN AND SOUTHEASTERN UNION
COUNTIES UNTIL 445 PM CDT...

AT 339 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR STURGIS TO NEAR CLAY
TO NEAR OLNEY TO 9 MILES SOUTH OF CANTON...AND MOVING NORTHEAST AT 30
MPH.

WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
HENDERSON...MADISONVILLE...PRINCETON...MORGANFIELD...PROVIDENCE...
DAWSON SPRINGS...BRECKINRIDGE CENTER...SEBREE...EARLINGTON...CLAY...
DIXON...CORYDON...ROBARDS...OLNEY...HANSON...WAVERLY...NEBO...
SLAUGHTERS...WHEATCROFT AND FRYER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN PADUCAH.

&&

LAT...LON 3722 8753 3713 8783 3708 8790 3723 8787
      3742 8790 3760 8798 3796 8759 3779 8749
      3758 8745
TIME...MOT...LOC 2039Z 223DEG 28KT 3757 8793 3743 8787 3722 8784 3667
8796

SMITH

The radar

The Evansville,IN radar (KVWX), 28 km away, was scanning. The volume nearest the first event began at 20:42 UTC.

Open the radar archive at this moment

Event by event

2 thunderstorm wind. Local standard time, as filed.

Thunderstorm Wind, Gibson

When
May 30, 2:45 PM CST
Where
Gibson County, 1 mi E of Buckskin
Measured
50 kt (58 mph) estimated gust
Deaths
1 direct, 0 indirect
Injuries
1 direct, 0 indirect
Property damage
$2,000
Reported by
Emergency Manager
Coordinates
38.230, -87.402

A small child was killed when a tree limb landed on her. The incident occurred at an outdoor family reunion. The tree limb fell about 50 feet, striking a father and his daughter. The father was hospitalized with a broken neck and other injuries. The young girl died in the hospital a couple of days later. There were a couple of other downed tree limbs in the immediate area.

Thunderstorm Wind, Posey

When
May 30, 3:15 PM CST to 3:20 PM CST
Where
Posey County, Wadesville to Griffin
Measured
52 kt (60 mph) estimated gust
Property damage
$4,000
Reported by
Law Enforcement
Coordinates
38.100, -87.780

A few trees were blown down onto roads from Griffin to the Wadesville area. One of the trees landed on Route 66.

The people who died

As the offices recorded each death: direct deaths were caused by the weather itself, indirect ones by something it set in motion.

EventDateAgeSexWhereKind
Thunderstorm Wind, Gibson2015-06-011FemaleOutside/Open AreasDirect

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Indiana in 2015Every state in 2015This day in weather historyWarnings in Indiana, May 2015

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 571143, 569481.